Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 86, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at May 29, 2012, 8:19 PM EDT for Alachua County, Marion County, Putnam County, Florida. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2012, 8:19 PM EDT (00:19 UTC)
- Expired
- May 29, 2012, 9:00 PM EDT
- In force
- 41 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Alachua County, FL, Marion County, FL, Putnam County, FL
The radar
The Jacksonville radar (KJAX), 118 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 0.3 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1109 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 535 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
439
WUUS52 KJAX 300019
SVRJAX
FLC001-083-107-300100-
/O.NEW.KJAX.SV.W.0086.120530T0019Z-120530T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
819 PM EDT TUE MAY 29 2012
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ALACHUA COUNTY IN NORTHERN FLORIDA
SOUTHERN PUTNAM COUNTY IN NORTHEAST FLORIDA
NORTHEASTERN MARION COUNTY IN NORTHERN FLORIDA
* UNTIL 900 PM EDT
* AT 820 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 10 MILES WEST OF ORANGE SPRINGS TO
ORANGE SPRINGS...OR ALONG A LINE EXTENDING FROM 8 MILES NORTH OF
CITRA TO 8 MILES SOUTHWEST OF INTERLACHEN...AND MOVING SOUTHEAST AT
25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ORANGE SPRINGS...HOLLISTER...FORT MCCOY AND SALT SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.
&&
LAT...LON 2935 8153 2933 8162 2933 8205 2960 8221
2963 8174 2937 8150
TIME...MOT...LOC 0020Z 298DEG 23KT 2952 8209 2952 8197
$$
SHULER1 follow-up statement
939
WWUS52 KJAX 300053
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
853 PM EDT TUE MAY 29 2012
FLC001-300103-
/O.CAN.KJAX.SV.W.0086.000000T0000Z-120530T0100Z/
ALACHUA FL-
853 PM EDT TUE MAY 29 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ALACHUA COUNTY IS
CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 2943 8209 2945 8208 2944 8206 2953 8205
2957 8188 2937 8161 2934 8203
TIME...MOT...LOC 0053Z 302DEG 19KT 2946 8200
$$
FLC083-107-300100-
/O.CON.KJAX.SV.W.0086.000000T0000Z-120530T0100Z/
PUTNAM FL-MARION FL-
853 PM EDT TUE MAY 29 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR NORTHERN MARION AND SOUTHWESTERN PUTNAM COUNTIES...
AT 853 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ORANGE SPRINGS...OR 7
MILES NORTHEAST OF CITRA...MOVING SOUTHEAST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ORANGE
SPRINGS...HOG VALLEY...GEORGETOWN AND FORT MCCOY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2943 8209 2945 8208 2944 8206 2953 8205
2957 8188 2937 8161 2934 8203
TIME...MOT...LOC 0053Z 302DEG 19KT 2946 8200
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 2:09 PM EDT, 6 hours 10 minutes earlier.
Area forecast discussion, May 29, 2:09 PM EDT, 6 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
209 PM EDT TUE MAY 29 2012
...BERYL EXITING TO THE NORTHEAST...
.SHORT TERM /TONIGHT THROUGH FRIDAY/...
TD BERYL CONTINUES TO MOVE NORTHEAST INTO SOUTHERN GEORGIA...WITH
A RAINBAND EXITING LAND AREAS INTO THE COASTAL WATERS. BEHIND THE
BAND...SCATTERED TO NUMEROUS SHOWERS WILL CROSS THE AREA THROUGH
LATE THIS AFTN...ALONG WITH ISOLATED THUNDERSTORMS. A FEW OF THE
STRONGER SHOWERS/STORMS COULD PRODUCE GUSTY WINDS WITH PERHAPS
A STORM OR TWO THAT COULD HAVE WEAK ROTATION. ACTIVITY WILL
DIMINISH THIS EVENING AS BERYL CONTINUES TO MOVE TO THE NORTHEAST.
WITH THE HEAVY RAINFALL POTENTIAL DIMINISHING...WILL CANCEL THE
FLOOD WATCH. UPPER 60S TO LOWER 70S WILL PREVAIL FOR LOW TEMPS
TNGT. FOR WEDNESDAY...WESTERLY FLOW WILL RESULT IN A WARMUP...WITH
HIGHS IN THE UPPER 80S TO LOWER 90S. WITH WEAK LIFT AND SUFFICIENT
HEATING...AND EXPECT SCATTERED SHWRS/TSTMS WILL DEVELOP WEDNESDAY
AFTN...BUT WITH LESSER COVERAGE THAN THIS AFTN.
AN UPPER TROUGH WILL DIG ACROSS THE SOUTHEASTERN UNITED STATES
FOR WEDNESDAY NIGHT THROUGH FRIDAY. IN ADDITION TO THE INSTABILITY
GENERATED BY DIURNAL HEATING AND SEA BREEZE INTERACTIONS...THE
PRESENCE OF THIS UPPER TROUGH WILL ACT TO FURTHER DESTABILIZE THE
ATMOSPHERE. NEAR TO JUST ABOVE NORMAL TEMPERATURES ARE EXPECTED
FOR THIS PERIOD.
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
A WEAK SURFACE BOUNDARY WILL SLIDE ACROSS THE REGION FRIDAY NIGHT
INTO EARLY SATURDAY. RIDGING AT THE SURFACE AND ALOFT WILL BEGIN
TO BUILD ACROSS THE SOUTHEASTERN UNITED STATES FOR SUNDAY THROUGH
THE FIRST HALF OF NEXT WEEK. THIS PATTERN SHOULD RESULT IN ABOVE
NORMAL TEMPERATURES...WITH LOWER RAIN CHANCES.
&&
.AVIATION...
AS THE REMNANTS OF BERYL CONTINUES ITS NORTHEAST TRACK CONDITIONS
WILL IMPROVE ACROSS AREA TERMINALS THIS 18Z TAF PERIOD. BANDS WILL
CONTINUE TO SPIN AROUND THIS SYSTEM THROUGH THE AFTERNOON AND
EVENING HOURS. THEREFORE...MVFR WITH A FEW BRIEF PERIODS OF IFR IN
HEAVIER SHOWERS WILL BE POSSIBLE THROUGH THIS EVENING. A FEW
THUNDERSTORMS WILL ALSO BE POSSIBLE ACROSS THE AREA INTO THE EARLY
EVENING. REDUCED CONDITIONS WILL LINGER A LITTLE LONGER TONIGHT AT
KSSI...CLOSER TO THE EXITING BERYL. WIND GUSTS WILL ALSO DIMINISH
TONIGHT.
CONDITIONS ARE EXPECTED TO TREND TOWARD VFR TONIGHT...WITH VFR
EXPECTED TO PREVAIL WEDNESDAY MORNING.
&&
.MARINE...
WINDS WILL TURN TO THE SOUTHWEST TONIGHT AS BERYL EXITS TO THE NORTH
THEN EAST. WILL CONTINUE SCA FOR INNER WATERS THROUGH TONIGHT AND
FOR THE OUTER WATERS THROUGH WEDNESDAY MORNING. CONDITIONS UNDER
SCEC WILL PREVAIL WEDNESDAY NIGHT THROUGH THE WEEKEND.
RIP CURRENTS: MODERATE RISK THROUGH TONIGHT...LOW RISK WEDNESDAY.
&&
.HYDROLOGY...
RECENT HEAVY RAINS FROM TS BERYL WILL RESULT IN SIGNIFICANT RISES
ALONG THE ST MARYS RIVER AT MACCLENNY AND THE NORTH FORK OF THE
BLACK CREEK AT MIDDLEBURG OVER THE NEXT FEW DAYS. NO SIGNIFICANT
RISES ARE EXPECTED ALONG OUR OTHER RIVER SITES.
THE ST MARYS RIVER AT MACCLENNY IS FORECAST TO CREST AT 10.7 FEET
THURSDAY MORNING. THE RIVER IS FORECAST TO REMAIN BELOW FLOOD
STAGE...BUT WILL CREST ABOVE ACTION STAGE. ACTION STAGE FOR THE ST
MARYS RIVER AT MACCLENNY IS 10.0 FEET...AND FLOOD STAGE IS 12.0
FEET.
THE NORTH FORK OF THE BLACK CREEK AT MIDDLEBURG IS FORECAST TO
CREST AT 12.0 FEET WEDNESDAY AFTERNOON. THE RIVER IS FORECAST TO
REMAIN BELOW FLOOD STAGE...BUT WILL CREST ABOVE ACTION STAGE.
ACTION STAGE FOR THE NORTH FORK OF THE BLACK CREEK AT MIDDLEBURG
IS 11.0 FEET...AND FLOOD STAGE IS 16.0 FEET.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 70 94 67 94 / 40 40 40 50
SSI 71 86 73 87 / 50 30 30 30
JAX 70 91 69 91 / 40 40 40 40
SGJ 71 88 72 87 / 40 40 40 40
GNV 69 92 69 92 / 40 30 30 30
OCF 71 92 70 92 / 40 30 30 30
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL NOON EDT WEDNESDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL OUT
20 NM.
&&
ALLEN/STRUBLE/WOLF/ENYEDI/CHASEHazardous weather outlook, May 29, 3:57 PM EDT, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 357 PM EDT TUE MAY 29 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-302000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 357 PM EDT TUE MAY 29 2012 ...SMALL CRAFT ADVISORY IN EFFECT FOR THE COASTAL WATERS... ...MODERATE RISK OF RIP CURRENTS... THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... A FEW ADDITIONAL RAINBANDS AROUND THE PERIPHERY OF TROPICAL DEPRESSION BERYL WILL LINGER INTO THIS EVENING. THESE BANDS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL AND AN OCCASIONAL LIGHTNING STRIKE. AN ISOLATED WEAK TORNADO ALSO CANNOT BE RULED OUT. SMALL CRAFT ADVISORIES WILL CONTINUE THROUGH TONIGHT OVER THE COASTAL WATERS AS STRONG SOUTH TO SOUTHWEST FLOW CONTINUES. MODERATE RISK OF RIP CURRENTS IS EXPECTED ALONG THE COAST TODAY. REFER TO THE SURF ZONE FORECAST FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... SCATTERED AFTERNOON AND EVENING THUNDERSTORMS CAN BE EXPECTED EACH DAY FROM WEDNESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. JDS
In the hours before
Special weather statement, May 29, 6:16 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
616 PM EDT TUE MAY 29 2012
FLZ022-031-032-035-036-292245-
ALACHUA-BRADFORD-CLAY-COLUMBIA-GILCHRIST-
616 PM EDT TUE MAY 29 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
CLAY...SOUTHERN BRADFORD...NORTHERN ALACHUA...SOUTHWESTERN COLUMBIA
AND NORTHERN GILCHRIST COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS
VALID UNTIL 645 PM EDT...
AT 615 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 9
MILES NORTH OF BELL TO BROOKER TO PENNEY FARMS...MOVING SOUTHEAST AT
15 MPH. THESE THUNDERSTORMS WILL AFFECT AREAS AROUND STARKE...
SAMPSON...OLENO STATE PARK...KINGSLEY...FORT WHITE...BROOKER...
ASBURY LAKE...PENNEY FARMS...LA CROSSE AND HAMPTON THROUGH 645 PM
EDT. GUSTY WINDS OF 35 TO 50 MPH ARE LIKELY ALONG WITH POSSIBLE
MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK AND BRIEF ROTATIONS IN
SOME OF THE STORMS. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE
WARNING.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2982 8294 2984 8290 2991 8286 2993 8282
2993 8238 3007 8178 2984 8166 2984 8181
2980 8186 2980 8191 2975 8194 2972 8205
2968 8206 2967 8210 2970 8296
TIME...MOT...LOC 2215Z 316DEG 11KT 2986 8290 2986 8231
2998 8181
SHASHYSpecial weather statement, May 29, 6:43 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
643 PM EDT TUE MAY 29 2012
FLZ031>033-035>037-292315-
ALACHUA-BRADFORD-CLAY-GILCHRIST-PUTNAM-ST. JOHNS-
643 PM EDT TUE MAY 29 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
CLAY...SOUTHEASTERN BRADFORD...CENTRAL ALACHUA...NORTHWESTERN
PUTNAM...NORTHERN ST. JOHNS AND NORTHERN GILCHRIST COUNTIES FOR
STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 715 PM EDT...
AT 642 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3
MILES NORTHWEST OF GREEN COVE SPRINGS TO WALDO TO 3 MILES NORTH OF
BELL...MOVING EAST AT 20 MPH. THESE THUNDERSTORMS WILL AFFECT AREAS
AROUND WALDO...PENNEY FARMS...LA CROSSE...HIGH SPRINGS...HAMPTON...
BELL...GREEN COVE SPRINGS...ALACHUA...KEYSTONE HEIGHTS AND LAKE
GENEVA THROUGH 715 PM EDT. GUSTY WINDS OF 35 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS
INDICATED WEAK AND BRIEF ROTATIONS IN SOME OF THE STORMS. TORNADOES
MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2986 8160 2964 8204 2963 8258 2969 8284
2979 8294 2980 8294 2982 8294 2983 8290
2986 8289 2986 8273 2983 8265 2985 8262
2984 8226 3008 8171 3002 8135
TIME...MOT...LOC 2242Z 283DEG 18KT 3001 8170 2979 8215
2980 8283
SHASHYSpecial weather statement, May 29, 7:13 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
713 PM EDT TUE MAY 29 2012
FLZ031>033-035>037-292345-
ALACHUA-BRADFORD-CLAY-GILCHRIST-PUTNAM-ST. JOHNS-
713 PM EDT TUE MAY 29 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
CLAY...SOUTHEASTERN BRADFORD...CENTRAL ALACHUA...NORTHERN PUTNAM...
CENTRAL ST. JOHNS AND EASTERN GILCHRIST COUNTIES FOR STRONG WINDS AND
FUNNEL CLOUDS VALID UNTIL 745 PM EDT...
AT 712 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 2 MILES EAST OF
PICOLATA TO LAKE GENEVA TO 8 MILES NORTHWEST OF NEWBERRY...MOVING
SOUTHEAST AT 20 MPH. THESE STRONG SHOWERS AND THUNDERSTORMS WILL
AFFECT AREAS AROUND WALDO...PICOLATA...LAKE GENEVA...KEYSTONE
HEIGHTS...ALACHUA...PUTNAM HALL...ORANGE HEIGHTS...
BAKERSVILLE...MELROSE AND FLORAHOME THROUGH 745 PM EDT. GUSTY WINDS
OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN SOME OF THESE STORMS.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR
FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2971 8142 2959 8178 2960 8271 2969 8274
2980 8277 2983 8208 3001 8153
TIME...MOT...LOC 2312Z 312DEG 19KT 2992 8155 2977 8200
2973 8269
SHASHYSpecial weather statement, May 29, 7:40 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
740 PM EDT TUE MAY 29 2012
FLZ036-300030-
ALACHUA-
740 PM EDT TUE MAY 29 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN ALACHUA
COUNTY FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 830 PM EDT...
AT 740 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER GAINESVILLE...MOVING EAST AT 25
MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND
GAINESVILLE...GAINESVILLE AIRPORT...NEWNANS LAKE...ROCHELLE...ORANGE
HEIGHTS...GROVE PARK AND LOCHLOOSA THROUGH 830 PM EDT. GUSTY WINDS OF
45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2980 8238 2971 8206 2949 8207 2962 8248
2976 8243
TIME...MOT...LOC 2340Z 284DEG 21KT 2969 8235
SHASHYSpecial weather statement, May 29, 7:53 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
753 PM EDT TUE MAY 29 2012
FLZ037-300030-
PUTNAM-
753 PM EDT TUE MAY 29 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL PUTNAM
COUNTY FOR STRONG WINDS VALID UNTIL 830 PM EDT...
AT 754 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CENTERED 7 MILES NORTHWEST OF JOHNSON...OR 4 MILES SOUTH
OF MELROSE...MOVING EAST AT 30 MPH. THIS THUNDERSTORM WILL ALSO
AFFECT AREAS AROUND JOHNSON...INTERLACHEN...MANNVILLE...HOLLISTER...
WELAKA...SATSUMA AND POMONA PARK THROUGH 830 PM EDT. GUSTY WINDS OF
45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.
HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR
FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2942 8162 2947 8177 2949 8178 2949 8184
2952 8184 2951 8186 2951 8192 2954 8206
2969 8206 2971 8205 2959 8156 2957 8157
TIME...MOT...LOC 2354Z 284DEG 25KT 2965 8206
SHASHYSpecial weather statement, May 29, 8:13 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 813 PM EDT TUE MAY 29 2012 FLZ036-037-040-300100- ALACHUA-MARION-PUTNAM- 813 PM EDT TUE MAY 29 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN ALACHUA...WESTERN PUTNAM AND NORTHERN MARION COUNTIES FOR STRONG WINDS VALID UNTIL 900 PM EDT... AT 813 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 3 MILES NORTH OF LOCHLOOSA...OR 10 MILES NORTH OF CITRA...MOVING SOUTHEAST AT 20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND LOCHLOOSA...ORANGE SPRINGS...HOG VALLEY AND FORT MCCOY THROUGH 900 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2943 8163 2931 8202 2958 8220 2960 8204 TIME...MOT...LOC 0013Z 313DEG 17KT 2955 8208 SHULER
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 8:13 PM EDT | Special Weather Statement | JAX | Putnam | 47 min |
| May 29, 9:04 PM EDT | Special Weather Statement | JAX | Putnam | 41 min |
| May 30, 8:24 AM EDT | Special Weather Statement | JAX | Citrus | 51 min |
| May 30, 3:30 PM EDT | Special Weather Statement | JAX | Marion | 45 min |
| May 30, 3:46 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 44 min |
| May 30, 4:36 PM EDT | Special Weather Statement | JAX | Putnam | 39 min |
| May 30, 4:50 PM EDT | Severe Thunderstorm Warning | JAX | Flagler, Putnam | 40 min |
| May 30, 4:57 PM EDT | Special Weather Statement | JAX | Putnam | 33 min |
| May 30, 5:18 PM EDT | Special Marine Warning | JAX | 42 min | |
| May 30, 5:35 PM EDT | Special Weather Statement | JAX | Putnam | 25 min |
| May 30, 5:51 PM EDT | Special Weather Statement | JAX | Suwannee | 39 min |
| May 30, 6:30 PM EDT | Special Weather Statement | JAX | Suwannee, Union | 45 min |
| May 30, 7:17 PM EDT | Special Weather Statement | JAX | Bradford | 28 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.